MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86114
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Extubate (2402)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, patient was intubated with 8.5 ,the tube had 100% leakage.The customer stated they mobilize adequate volumes without desaturations.The balloon was inflated from the pneumotaponator but the balloon was deflated again.The doctor on duty was informed to change the tube, it is changed to a catheter for cold intubation, the tube is changed for 8.5.The patient was mobilizing adequate volumes in the ventilator but it remains de saturated.For what was changed again by means of laryngoscopy, patient was intubated, which is set at 25 cm, is connected again to a mechanical ventilator under the established parameters.Intubation was required.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key10590697
Report Number2936999-2020-00696
Device Sequence Number13763218
Product Code BTR
UDI-Device Identifier10884522000147
UDI-Public10884522000147
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K871204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86114
Device Catalogue Number86114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR